MathSciNet Relay Station
MathSciNet bibliographic data
MR2826404 (2012h:42059) 42C15 (28A80 46C05 46E30)
Dutkay, Dorin Ervin; Han, Deguang; Weber, Eric Bessel sequences of exponentials on fractal measures. J. Funct. Anal. 261 (2011), no. 9, 2529–2539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement